Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generating functions of Appell form for the classical orthogonal polynomials


Author: R. C. T. Smith
Journal: Proc. Amer. Math. Soc. 7 (1956), 636-641
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078509-6
MathSciNet review: 0078509
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078509-6
Article copyright: © Copyright 1956 American Mathematical Society